Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 70, NWS La Crosse, WI

August 4, 2016Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Aug 4, 2016, 7:33 PM CDT for Grant County, Wisconsin. It was in force for 42 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2016, 7:33 PM CDT (00:33 UTC)
Expired
Aug 4, 2016, 8:15 PM CDT
In force
42 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Grant County, WI

The radar

The Quad Cities radar (KDVN), 115 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 7:40 PM CDTTSTM WND GST 451 Nw Hurricane, WI
Aug 4, 7:40 PM CDTTSTM WND GST 455 Nne Burton, WI
Aug 4, 7:45 PM CDTTSTM WND DMGPotosi, WIPOWER LINES DOWN.
Aug 4, 7:45 PM CDTTSTM WND GST 55Dickeyville, WIWIND GUSTS ESTIMATED AT 45-55 MPH.
Aug 4, 7:55 PM CDTTSTM WND GST 453 Sse Platteville, WI
Aug 4, 8:05 PM CDTTSTM WND DMGHazel Green, WISMALL TREE LIMBS DOWN.
Aug 4, 8:05 PM CDTTSTM WND DMGHazel Green, WISMALL TREE LIMBS UP TO 2 IN DIAMETER .

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 4:44 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1172 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1357 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.2
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

120 
WUUS53 KARX 050033
SVRARX
WIC043-050115-
/O.NEW.KARX.SV.W.0070.160805T0033Z-160805T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
733 PM CDT THU AUG 4 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRANT COUNTY IN SOUTHWESTERN WISCONSIN...

* UNTIL 815 PM CDT

* AT 733 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LANCASTER TO BALLTOWN...MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FENNIMORE AROUND 740 PM CDT. 
  DICKEYVILLE AROUND 745 PM CDT. 
  PLATTEVILLE...CUBA CITY AND HAZEL GREEN AROUND 755 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PRESTON...GEORGETOWN...BEETOWN...ARTHUR AND MONTFORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4254 9064 4256 9066 4257 9066 4258 9068
      4263 9070 4264 9071 4268 9091 4301 9084
      4301 9043 4251 9043 4251 9064
TIME...MOT...LOC 0033Z 264DEG 54KT 4285 9072 4265 9088 

HAIL...<.75IN
WIND...60MPH
 
$$

DAB
3 follow-up statements
287 
WWUS53 KARX 050047
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
747 PM CDT THU AUG 4 2016

WIC043-050115-
/O.CON.KARX.SV.W.0070.000000T0000Z-160805T0115Z/
GRANT WI-
747 PM CDT THU AUG 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...

AT 745 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF FENNIMORE TO NEAR DICKEYVILLE...
MOVING EAST AT 65 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. POWER LINES HAVE BEEN DOWNED FROM THESE
         STORMS WITH WINDS IN THE 60 MPH RANGE NEAR POTOSI. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  PLATTEVILLE...CUBA CITY AND HAZEL GREEN AROUND 755 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PRESTON...GEORGETOWN...BEETOWN...ARTHUR AND MONTFORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4254 9064 4256 9066 4257 9066 4258 9068
      4260 9065 4264 9071 4268 9091 4301 9084
      4301 9043 4251 9043 4251 9064
TIME...MOT...LOC 0045Z 261DEG 57KT 4293 9052 4263 9064 

HAIL...<.75IN
WIND...60MPH
 
$$

DAB
424 
WWUS53 KARX 050056
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
756 PM CDT THU AUG 4 2016

WIC043-050115-
/O.CON.KARX.SV.W.0070.000000T0000Z-160805T0115Z/
GRANT WI-
756 PM CDT THU AUG 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...

AT 754 PM CDT...THE LEADING EDGE OF A SEVERE LINE OF
THUNDERSTORMSWAS LOCATED ALONG A LINE EXTENDING FROM
PRESTON TO HAZEL GREEN...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. POCKETS OF WIND DAMAGE HAVE BEEN REPORTED
         ALONG THIS LINE OF STORMS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN GRANT COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
PRESTON...GEORGETOWN...ARTHUR...MONTFORT AND POTOSI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4254 9064 4256 9066 4257 9066 4258 9068
      4260 9065 4264 9071 4265 9075 4301 9070
      4301 9043 4251 9043 4251 9064
TIME...MOT...LOC 0054Z 270DEG 50KT 4293 9045 4256 9046 

HAIL...<.75IN
WIND...60MPH
 
$$

DAB
528 
WWUS53 KARX 050106
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
806 PM CDT THU AUG 4 2016

WIC043-050115-
/O.CON.KARX.SV.W.0070.000000T0000Z-160805T0115Z/
GRANT WI-
806 PM CDT THU AUG 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...

AT 803 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES EAST OF FENNIMORE TO HAZEL GREEN...MOVING
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT REPORTS POWER LINES AND TREES DOWN IN MANY
         PARTS OF SOUTHERN GRANT COUNTY INCLUDING POTOSI...CUBA
         CITY...AND HAZEL GREEN. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

MOST OF THE SEVERE WINDS HAVE NOW PUSHED EAST OF GRANT COUNTY.
LIGHTNING IS THE MAIN THREAT WITH PONDING ON ROADS. THE WARNING WILL
BE ALLOWED TO EXPIRE AT 815 PM. 


LOCATIONS IMPACTED INCLUDE...
 PLATTEVILLE...CUBA CITY...HAZEL GREEN...DICKEYVILLE...PRESTON...
MONTFORT...LIVINGSTON...KIELER...SINSINAWA...SANDY HOOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4254 9064 4256 9066 4257 9066 4258 9068
      4260 9065 4301 9061 4301 9043 4251 9043
      4251 9064
TIME...MOT...LOC 0103Z 270DEG 40KT 4293 9042 4255 9043 

HAIL...<.75IN
WIND...60MPH
 
$$

DAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 6:27 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 4, 6:27 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
627 PM CDT THU AUG 4 2016

.UPDATE...This Evening
Issued at 627 PM CDT Thu Aug 4 2016

Severe thunderstorms will track across portions of northeast Iowa
and far southwest Wisconsin through early evening. Damaging winds
and heavy rainfall will be the main threats. The threat will
quickly diminish after 9 PM.

&&

.SHORT TERM...(This evening through Friday)
Issued at 243 PM CDT Thu Aug 4 2016

Atmosphere remains primed for potentially strong to severe
thunderstorms this afternoon and early evening along and south of
I-90 as a cold front sweeps across the region. Lingering activity
from last night's convection has moved east of the forecast area
with a secondary line of showers and thunderstorms ahead of the
cold front from east of Austin to near Winona, moving east-
southeast around 30 mph. SPC mesoanalysis depicts a storm
environment with roughly 20 to 40 kts of deep layer shear and up
to 3000 J/kg of SBCAPE. As storms drop south, shear and surface
convergence weaken, but instability remains steady if not
increasing slightly. Convection allowing models still struggling a
bit with timing/evolution of storms, but in general agreement that
severe chances diminish later this evening, moving out of the
forecast area in the 02-05Z period. Primary threats remain strong
winds, hail, and heavy rain. Forward motion of storms precludes
widespread flooding, but could still see urban ponding/flash
flooding with rain rates around one inch per hour.

Tonight through Friday will be dry as surface high pressure builds
across the region. Temperatures will be much cooler with afternoon
highs only in the mid 70s to lower 80s. With dew points falling
into the 50s to near 60 degrees, tomorrow will be pleasant.

.LONG TERM...(Friday night through Thursday)
Issued at 243 PM CDT Thu Aug 4 2016

Continued dry and pleasant conditions for the weekend with high
pressure dominating the regional weather pattern. Temperatures
each day will top out in the mid 70s to near 80 degrees with light
wind. There exists a slight chance for showers and storms on
Monday across the far southwest forecast area as moisture begins
to increase along southerly return flow. Otherwise, expect
continued dry conditions with similar temperatures to the weekend.

Tuesday through Thursday, 500 hPa ridge attempts to build across
the eastern two-thirds of the CONUS. One short wave flattens the
ridge somewhat Monday night into Tuesday with additional ill-
resolved waves in southwest flow aloft Wednesday into Thursday.
Many details to work out given model differences, but chance POPs
seem reasonable at this time. Higher confidence in a return to
warmer/more humid conditions with highs Tuesday and beyond into
the mid 80s with dew points once again approaching 70 degrees.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 627 PM CDT Thu Aug 4 2016

Thunderstorms will end by mid evening. Before they do MVFR to IFR
conditions are possible in any stronger storms. KRST should be in
the clear from the storms but KLSE will continue to see them
through mid evening. A cold front sweeps through later this
evening with VFR conditions expected from the late evening into
Friday.

&&

.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...None.
&&

UPDATE...WETENKAMP
SHORT TERM...ROGERS
LONG TERM...ROGERS
AVIATION...WETENKAMP
Hazardous weather outlook, Aug 4, 2:34 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
234 PM CDT THU AUG 4 2016

IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041>044-053>055-
061-051000-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-LA CROSSE-
MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
234 PM CDT THU AUG 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON INTO TONIGHT

SCATTERED THUNDERSTORMS INTO THE EVENING. A FEW COULD BECOME
STRONG TO SEVERE WITH DAMAGING WINDS AND HEAVY RAIN. HAIL ALSO
POSSIBLE. LOCALIZED OR URBAN FLOODING COULD OCCUR WITH THE HEAVY
RAIN.

SEVERE THREAT RUNS THROUGH 10 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE ADDITIONAL STORM CHANCES SUNDAY NIGHT THROUGH
WEDNESDAY. THE THREAT FOR SEVERE WEATHER APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED INTO THIS EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

MNZ079-WIZ017-029-032>034-051000-
WABASHA-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-
234 PM CDT THU AUG 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA AND WESTERN INTO NORTH CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS POSSIBLE INTO THE EVENING. HEAVY RAIN AND
STRONG WIND GUSTS COULD ACCOMPANY SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE ADDITIONAL STORM CHANCES SUNDAY NIGHT THROUGH
WEDNESDAY. THE THREAT FOR SEVERE WEATHER APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RIECK

In the hours before

Local storm report, Aug 4, 6:39 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
639 PM CDT THU AUG 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     6 NW FRANKVILLE         43.25N 91.70W
08/04/2016  M56 MPH          WINNESHIEK         IA   MESONET

            MESONET STATION 5 NW FRANKVILLE /RDCI4/.

&&

AJ
Local storm report, Aug 4, 6:43 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
643 PM CDT THU AUG 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HEAVY RAIN       3 S WINONA              44.01N 91.66W
08/04/2016  M1.70 INCH       WINONA             MN   PUBLIC

            STORM TOTAL.

&&

MAH
Special weather statement, Aug 4, 6:44 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
644 PM CDT THU AUG 4 2016

IAZ011-030-WIZ053>055-061-050115-
ALLAMAKEE-CLAYTON-RICHLAND-CRAWFORD-GRANT-VERNON-
644 PM CDT THU AUG 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLAYTON...CENTRAL
ALLAMAKEE...CRAWFORD...SOUTHWESTERN VERNON...GRANT AND RICHLAND
COUNTIES...

AT 643 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES EAST OF NEW ALBIN TO NEAR
MARQUETTE TO NEAR HAZLETON. MOVEMENT WAS EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PLATTEVILLE...PRAIRIE DU CHIEN...RICHLAND CENTER...VIROQUA...
LANCASTER...GUTTENBERG...ELKADER...LANSING...BOSCOBEL...FENNIMORE...
CUBA CITY...DICKEYVILLE...CASSVILLE...MCGREGOR...
GARNAVILLO AND BLOOMINGTON.

PEOPLE ATTENDING THE CLAYTON COUNTY FAIR...AND COUNTRY ON THE RIVER
2016 SHOULD SEEK SAFE SHELTER IMMEDIATELY!

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4264 9071 4268 9090 4265 9090 4265 9161
      4350 9133 4350 9122 4355 9124 4355 9019
      4317 9019 4321 9029 4320 9043 4251 9043
      4251 9064
TIME...MOT...LOC 2343Z 274DEG 32KT 4348 9116 4305 9123 4259 9186

RIECK
Local storm report, Aug 4, 6:53 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
653 PM CDT THU AUG 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     FAYETTE                 42.84N 91.80W
08/04/2016  M42 MPH          FAYETTE            IA   MESONET

            MESONET STATION FAYETTE-CWOP /E2110/.

&&

AJ
Local storm report, Aug 4, 7:10 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
710 PM CDT THU AUG 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     1 S BIXBY STATE PARK    42.65N 91.40W
08/04/2016  M43 MPH          CLAYTON            IA   TRAINED SPOTTER

&&

AJ
Local storm report, Aug 4, 7:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
720 PM CDT THU AUG 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     1 S UNION CENTER        43.67N 90.27W
08/04/2016                   JUNEAU             WI   PUBLIC

            MULTIPLE LARGE TREES AND POWER LINES DOWN.
            ONE TREE FELL ON AND DAMAGED A PICKUP TRUCK.

&&

MAH

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.